XPA

XPA

paracetamol

Manufacturer:

Aristopharma

Distributor:

KTZ
Full Prescribing Info
Contents
Paracetamol.
Description
Each 5 mL oral suspension contains Paracetamol BP 120 mg.
Action
Pharmacology: Xpa contains Paracetamol which is an analgesic and antipyretic agent specially suitable for patients who cannot tolerate aspirin or other analgesics.
Paracetamol inhibits the synthesis of prostaglandin from arachidonic acid by COX3 pathway.
Indications/Uses
All conditions requiring relief from pain and fever due to neuritis, neuralgia, headache, migraine, toothache, rheumatic disorder, cold, influenza, dysmenorrhoea, acute and chronic inflammatory disorders.
Dosage/Direction for Use
Children Up to 1 year: 1/2-1 teaspoonful, 1-5 years: 1-2 teaspoonfuls, 6-12 years: 2-4 teaspoonfuls; these doses may be repeated every 4-6 hours when necessary (max. of 4 doses in 24 hours).
Contraindications
Paracetamol is contraindicated in patients with a known hypersensitivity to its components.
Special Precautions
Paracetamol should be given with care to patients with impaired kidney and liver function. It should be given with care to patients taking other drugs that affect the liver.
Use In Pregnancy & Lactation
Though paracetamol appears in breast milk & crosses the placenta it causes no harmful effect to the breastfed infants or foetus.
Side Effects
Side effects are usually mild, though haematological reactions have been reported. Skin eruptions have also occurred. Symptoms of overdose include vomiting, gastrointestinal haemorrhage, liver damage, cerebral edema and renal tubular necrosis. Hypoglycemia has been reported after overdoses of paracetamol.
Drug Interactions
Domperidone & Metoclopramide accelerate the absorption of Paracetamol.
Colestyramine reduces the absorption of Paracetamol. Prolonged regular use of Paracetamol possibly enhances the anticoagulant effect of coumarins.
Storage
Store in a cool & dry place, protected from light.
ATC Classification
N02BE01 - paracetamol ; Belongs to the class of anilide preparations. Used to relieve pain and fever.
Presentation/Packing
Oral susp 120 mg/5 mL x 60 mL x 1's.
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Sign up for free
Already a member? Sign in